| Catalog Number |
367842 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/30/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The awareness date has been used for this field.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.
Event or Problem Description
It was reported that bd vacutainer® k2 edta (k2e) 3.6mg blood collection tubes had low draw.No report of medical intervention or serious injury.